# SDR CA130118005

- Difficulty date: January 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: GG6709800111
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN)  AFTER THE TAKEOFF, CABINE PRESSURE CLIMBING TO 2,700 CABIN RATE FT/MIN AND FLIGHT LEVELED AT 100FL, CABIN ALT WARNING APPEARS ASSOCIATED WITH PRIOR EICAS MESSAGE ODOR OF SMOKE IN THE COCKPIT.
